Standard

USER RESPONSE MODELING IN RECOMMENDER SYSTEMS: A SURVEY. / Широких, Михаил; Шенбин, Илья; Алексеев, Антон; Володкевич, Анна; Васильев, Алексей; Николенко, Сергей.

In: Journal of Mathematical Sciences, Vol. 285, 2024, p. 255–29.

Research output: Contribution to journal › Article › peer-review

Harvard

Широких, М, Шенбин, И, Алексеев, А, Володкевич, А, Васильев, А & Николенко, С 2024, 'USER RESPONSE MODELING IN RECOMMENDER SYSTEMS: A SURVEY', Journal of Mathematical Sciences, vol. 285, pp. 255–29. https://doi.org/10.1007/s10958-024-07431-3

APA

Широких, М., Шенбин, И., Алексеев, А., Володкевич, А., Васильев, А., & Николенко, С. (2024). USER RESPONSE MODELING IN RECOMMENDER SYSTEMS: A SURVEY. Journal of Mathematical Sciences, 285, 255–29. https://doi.org/10.1007/s10958-024-07431-3

Vancouver

Широких М, Шенбин И, Алексеев А, Володкевич А, Васильев А, Николенко С. USER RESPONSE MODELING IN RECOMMENDER SYSTEMS: A SURVEY. Journal of Mathematical Sciences. 2024;285:255–29. https://doi.org/10.1007/s10958-024-07431-3

Author

Широких, Михаил ; Шенбин, Илья ; Алексеев, Антон ; Володкевич, Анна ; Васильев, Алексей ; Николенко, Сергей. / USER RESPONSE MODELING IN RECOMMENDER SYSTEMS: A SURVEY. In: Journal of Mathematical Sciences. 2024 ; Vol. 285. pp. 255–29.

BibTeX

@article{c03bb98e30744e1baaba06efb5f623b5,
title = "USER RESPONSE MODELING IN RECOMMENDER SYSTEMS: A SURVEY",
author = "Михаил Широких and Илья Шенбин and Антон Алексеев and Анна Володкевич and Алексей Васильев and Сергей Николенко",
year = "2024",
doi = "10.1007/s10958-024-07431-3",
language = "English",
volume = "285",
pages = "255–29",
journal = "Journal of Mathematical Sciences (Switzerland)",
issn = "1072-3374",
publisher = "Springer Nature",

}

RIS

TY - JOUR

T1 - USER RESPONSE MODELING IN RECOMMENDER SYSTEMS: A SURVEY

AU - Широких, Михаил

AU - Шенбин, Илья

AU - Алексеев, Антон

AU - Володкевич, Анна

AU - Васильев, Алексей

AU - Николенко, Сергей

PY - 2024

Y1 - 2024

U2 - 10.1007/s10958-024-07431-3

DO - 10.1007/s10958-024-07431-3

M3 - Article

VL - 285

SP - 255

EP - 229

JO - Journal of Mathematical Sciences (Switzerland)

JF - Journal of Mathematical Sciences (Switzerland)

SN - 1072-3374

ER -

ID: 126379734